# SDR SWIA202158453

- Difficulty date: February 7, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Bs 364 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION ON STRINGER AND BRACKET FS 364.00 AND STGR 21RH LONG THE JOINT PIECE, 6" EITHER SIDE OF STRINGER.     (C-CHECK RO 5/23/2021)    REMOVED AND REPLACED CORRODED STRINGER STR21 R/H FROM FS 333 TO FS 379 IAW CRJ700 SRM51-42-21, CRJ700 SRM 51-42-06,CRJ700 SRM 53-21-03, CRJ700 SRM 51-40-11, CRJ700 51-24-36.
